II publist0214

 

Publications:

    Revista Mathematica Iberoamericana, 7 (3) 1991, 221-246.

    Revista Matematica Iberoamericana, Vol. 8, No.3, 1992, 367-439.

    Comm. in Partial Differential Equations, 17 (7&8), 1992, 1213-1251.

    Proceedings of Amer. Math. Soc. 117, No. 4, 1993, 971-978.

    Differential And Integral Equations, 7 (1), 1994, 73-100.

    Revista Matematica Iberoamericana, 10 (4), 1994, 453-466.

    Publicacions Mathematiques v. 39(1), 1995, 187-200.

    C.R. Acad. Sci., Paris, t.320, Serie I, p. 429-434, 1995.

    Ann. Inst. Fourier (Grenoble), 45 (1995), 577-604.

    Potential Analysis, 4 (1995) No. 4, 361-375.

    Publicacions Matematiques, 39 (2), 1995, 314-334.

    Proceedings of 16th Rolf Nevanlinna Colloquium, Joensuu, August,1995, 91-99.

    International Math. Res. Notices, No. 1, 1996, 1-14.

    Comm. In Partial Differential Equations, 21 (1 & 2), 1996, 235-254.

    Publications Matematiques 40 (2), 1996, 301-329.

    PanAmerican Mathematical Journal, (133) 1997, No. 2, 340-354.

    Electronic Research Announcements of AMS, vol. 3, 1997, 83-89.

    Potential Analysis, 7 (1997), 603-614.

    Journal of Differential Equations, (133) 1997, No. 2 340-354.

    Mathematical Research Letters, 4 1997, 777-790.

    C. R. Acad. Sci. Paris., t.326, Serie I, 1998, 691-696.

    Approximation theory and its applications, 14 (1), 1998, 69-80.

    Bulletin of London Math. Soc 30, 1998, 578-584.

    Indian Univ. Math. Jour. 47 (1), 1998, 123-151.

    Nonlinear Analysis 38, 1999, No.7, 919-932.

    J. Approx. Theory 101, 1999, No. 1, 49-62.

    Math. Sci. Res. Hot-Line 3 (6), 1999, 1-27.

    Canadian Math. Bulletin, 43, 2000, No. 1, 63-68.

    Proceedings of Amer. Math. Soc., 128, 2000, No. 1, 75-84.

    Studia Mathematica, 142(2) (2000), 101-133.

    Acta Mathematica Sinica, English Series, 16(3) (2000), 405-444.

    Richerche Matematicas, Vol. XLIX (2000), 177-193.

    Ann. Mat. Pura. Appl. (IV), vol. CLXXIX (2001), 309-329.

    Differential and Integral Equations, V.14 (11), 2001, 1367-1380.

    Indiana University Math. Journal 50 (2001), no. 4, 1567--1591.

    Analysis Mathematica 28 (2002), no. 2, 103--134.

    Acta Mathematica Sinica, English Series 18 (2002), no. 1, 1--20.

    Mathematische Annalen 323 (2002), no. 1, 157--174

    Acta Math. Sinica, English Series 18 (2002), no. 2, 375--390

    Publ. Mat. 47 (2003), no. 1, 45--69.

    Math. Z. 244 (2003), no. 2, 309--335

    Calc. Var. Partial Differential Equations 19 (2004), no. 1, 1--22.

    Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 1, 25--46.

    Constr. Approx. 20 (2004), no. 4, 647--668.

    Comm. Pure Appl. Math. 57 (2004), no. 11, 1458--1493.

    Comm. Appl. Nonlinear Anal. 12 (2005), no. 1, 1-24.

    Sci. China Ser. A 48 (2005), no. 11, 1505-1516.

    Amer. J. Math. 128 (2006), no. 2, 453-480.

    Forum Math. 18 (2006), no. 6, 907--921

    Journal of Functional Analysis 249 (2007) 393-424.

    Revista Mathematica Iberoamericana, 23 (2007), 191-200.

    Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 4, 735-744.

    Advances in Mathematics, 217(2008), 1838-1868.

    Communication in Partial Differential Equations, 33: 1788-1817, 2008.

     arXiv:0801.1701

    Discrete Contin. Dyn. Syst. 25 (2009), no. 3, 963-979.

     Adv. Math. 220 (2009), no. 4, 1135-1170.

     Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 (2010), no. 4, 645-685.

     Trends in partial differential equations, 99-191, Adv. Lect. Math. (ALM), 10, Int. Press, Somerville, MA, 2011

    Nonlinear Anal. 70 (2009), no. 8, 2992-3001.

    J. Geom. Anal. 20 (2010), no. 3, 670-689.

    J. Funct. Anal. 258 (2010), no. 8, 2817-2833.

    Forum Math. 23 (2011), 729-756.

     Calc. Var. PDEs (2011) 42:563-577

    Memoires of AMS 214, 2011

     Math. Res. Lett. 18 (2011), no. 2, 337-352.

     Journal of Differential Equations 252 (2012), no. 2, 1589-1602.

     Journal of Geometric Analysis 22 (2012), no. 3, 666-684.

     Pacific Journal of Mathematics 253 (2011), no. 2, 455-473.

     Nonlinear Analysis-Theory, Methods and Applications, 75 (2012), no. 6, 3036-3048. .

     Journal of Functional Analysis, 262 (2012), 1132-1165.

     Nonlinear Analysis-Theory, Methods and Applications, 75 (2012), no. 12, 4483-4495.

     arXiv:1112.6431v1 (to appear in Methods and Applications of Analysis (2013))

     arXiv:1012.5489v1 (to appear in Advanced Nonlinear Studies (2013))

     arXiv:1112.6397v11, J. Differential Equations 253 (2012), no. 4, 1143-1171.

     Advances in Mathematics 231 (2012), no. 6, 3259-3287.

     Ann. Inst. H. Poincare Anal. Non Lineaire 29 (2012), no. 5, 653-665.

     Potential Anal. 37 (2012), no. 1, 31-56.

     Discrete Contin. Dyn. Syst. 32 (2012), no. 6, 2187-2205.

     Nonlinear Anal. 75 (2012), no. 11, 4296-4314.

     Trans. Amer. Math. Soc. 365 (2013), no. 1, 319-360.

     Forum Mathematicum (2013)

     Journal of Geometric Analysis (2013) (published online in 2012)

     Journal of Functional Analysis 264 (2013), 1238-1268.

     Anal. PDE 7 (2014), no. 7, 1465-1534. arXiv:1208.2484

     Rev. Mat. Iberoam. 29 (2013), no. 4, 1127-1157.

     Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 1, 39-52.

     Adv. Nonlinear Stud. 13 (2013), no. 4, 1035-1052.

     Adv. Nonlinear Stud. 13 (2013), no. 4, 979-1001.

     Adv. Nonlinear Stud. 13 (2013), no. 2, 289-308.

     Nonlinear Anal. 95 (2014), 77-92.

     Nonlinear Anal. 101 (2014), 98-112.

     Nonlinear Anal. 107 (2014), 92-117.

     J. Funct. Anal. 267 (2014), no. 8, 2962-2994.

     Adv. Nonlinear Stud. 14 (2014), no. 4, 1055-1082.

     J. Differential Equations 258 (2015), no. 6, 2054-2079.

     Nonlinear Anal. 121 (2015), 241-261.

     Anal. PDE 8 (2015), no. 3, 675-712.

     Acta Math. Sin. (Engl. Ser.) 31 (2015), no. 7, 1067-1085.

     Adv. Nonlinear Stud. 15 (2015), no. 4, 763-788.

     Bull. Soc. math. France 143 (3), 2015, p. 567-597.

     Discrete Contin. Dyn. Syst. 36 (2016), no. 2, 577-600.

     Forum Math. 28 (2016), no. 1, 25-42.

     J. Fourier Anal. Appl. 22 (2016), no. 1, 159-186.

     to appear in Indiana University Mathematics Journal.

     to appear in Indiana University Mathematics Journal.

     arxiv.org.      Calc. Var. Partial Differential Equations 55 (2016), no. 4, Art. 88, 26 pp.

     arxiv.org, to appear in Revista Matematica Iberoamericana

     J. Geom. Anal. 26 (2016), no. 2, 837-857.

     arxiv.org.

     Calc. Var. Partial Differential Equations 55 (2016), no. 6, Art. 153, 16 pp.

     Transactions of American Mathematical Society, 368 (2016), no. 10, 7119-7152.